# SDR CHI1913

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CGHFI
- Make and model: Boeing 1072A
- Aircraft serial: 5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 107DS2131
- Condition: Slipped
- Location: Mix Box Nr 1
- Part time: 18,110 hours
- Component: 107D2003516
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CLUTCH REPORTED SLIPPING DURING LOGGING OPERATION.  NR 1 IDLER ASSY REMOVED AND DISASSEMBLED.  VISUAL AND DIMENSIONAL CHECK DONE ON PINION SPUR GEAR, IDLER HUB, AND CLUTCH SET.  NO PROBLEM FOUND.  AIRCRAFT HAD SAME PROBLEM 01-03-97 TSO, 309.9 HOURS.  TT, 17,065.3 HOURS.  (X)
